# SDR AALA202207277626

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,620 hours, 4,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGNS AT DOOR 5L WILL NOT ILLUMINATE DURING EMERGENCY LIGHTS TEST. REPLACED EMERGENCY LIGHTS BATTERY PACK POWER SUPPLY M33407 PER AMM 33-51-06.
